Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24205
Title: Improved estimation of the generalized precision under the entropy loss
Authors: Sun, X
Pang, W
Keywords: Best affine equivariant estimator
Entropy loss
Generalized precision
Inadmissibility
Issue Date: 2000
Source: Acta mathematicae applicatae sinica, 2000, v. 16, no. 2, p. 162-170 How to cite?
Journal: Acta Mathematicae Applicatae Sinica 
Abstract: Let X1,...,Xn be a random sample from multivariate normal distribution Np(μ,∑), where μεRpand ∑ is a positive definite matrix, both μ, and ∑ being unknown. It is shown that for the entropy loss L(δ,|∼|-1)=δ/|∑|-1-log(δ /|∑|-1)-1, the best affine equivariant estimator of the generalized precision |∑|-1 is inadmissible and three classes of improved estimators are given.
URI: http://hdl.handle.net/10397/24205
ISSN: 0168-9673
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Feb 26, 2017

Page view(s)

27
Last Week
0
Last month
Checked on May 28, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.